# SDR SWAA043377

- Difficulty date: November 18, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 67,147 hours, 73,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin Overhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM.
